# SDR HEEA0011619

- Difficulty date: October 21, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N125CS
- Make and model: Braero HS125700A
- Aircraft serial: NA0212
- System (JASC): 2370 · Audio/Video Monitoring
- Part: Recorder
- Part number: GA1000000
- Condition: Malfunctioned
- Location: Cockpit Cvr
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RECORDER NO TEST FUNCTION LIGHT.
